Jump to content
Lizabethtori

Lizabethtori: Paxil 5 years on 4 months off CT

Recommended Posts

Lizabethtori

Hey im a 23 year old female, i got on paxil at 18 years old so 5 years ago, iv been off cold turkey since febuary 20th of this year so 112 days. I tried to reisnstate 2 weeks ago i took the medication i think 4 times got an adverse reaction it caused extreme akathisia almost immediately. I stoped taking it and the akathisa is gone now. I knoq every single story is different every person is different, does anyone have a similar story to mine, of how long they were on the medication, the dose and when they started to feel better, sorry if this post is all over the place. I have severe issues concetrating, severe confusion alot and no deep emotions and i just cant think, dont feel connected. I just want atleast a full day or two that i feel like i can think and feel emotions i want to see when some of you guys broke through that wall when going cold turkey from a high dose of paxil and around 5 years being on it prior than you!!!

Share this post


Link to post
Carmie

Hi L, 

 

Welcome to SA. I’m sorry you got akathisia, but I’m glad it’s subsided now. It really is one of the worst symptoms ever, I’ve had it too. 

 

Could you please go to the Read This First section and fill in your drug signature. Just go to the thread entitled: “ Please Put Your Withdrawal History In Your Signature.”  Thanks. 

 

What was the original dosage of Paxil that you were on? What was the last dosage you took when you jumped off the Paxil?

 

Did you do any tapering at all? I’m gathering you jumped off without tapering. Is that correct?

 

Are you on any other medications? If so, what doses and what times of the day do you take them? Are you taking any supplements? 

 

Please keep us updated as to how you’re doing. 

 

Sending hugs🤗


Been on antipsychotics, benzos, antidepressants and painkillers for chronic pain. 

Have been cold turkeyed and put on and off all sorts of things.  Was suicidal n ended up in a psych ward because I had akathisia from withdrawals. I can’t remember what I was put on but when I was released was in the same predicament with severe akathisia n was suicidal again.

Back to the psych ward and I was given a number of different drugs while there. Tapered off one when I got home n have been trying to taper off Seroquel since. It’s been years, tapering slowly but still having severe withdrawals.

I’ve  tapered from 300mg of Seroquel to 7.5mg./ March 10th 2019=7.25mg / 17th of April 2019= 7mg / June 5th=6.75mg/ July 14th=6.50mg/ 28th of August=6.25mg/ 10th of Oct= 6.20mg/ 21st October 6mg/ 16th of December 5.80mg/21st of January 5.60mg/

 

I AM NOT A MEDICAL PROFESSIONAL. These are my own views based on what I’ve experienced myself.

 

 

Share this post


Link to post
Carmie

Hi Liz, 

 

How are you doing?💚

 

 

 


Been on antipsychotics, benzos, antidepressants and painkillers for chronic pain. 

Have been cold turkeyed and put on and off all sorts of things.  Was suicidal n ended up in a psych ward because I had akathisia from withdrawals. I can’t remember what I was put on but when I was released was in the same predicament with severe akathisia n was suicidal again.

Back to the psych ward and I was given a number of different drugs while there. Tapered off one when I got home n have been trying to taper off Seroquel since. It’s been years, tapering slowly but still having severe withdrawals.

I’ve  tapered from 300mg of Seroquel to 7.5mg./ March 10th 2019=7.25mg / 17th of April 2019= 7mg / June 5th=6.75mg/ July 14th=6.50mg/ 28th of August=6.25mg/ 10th of Oct= 6.20mg/ 21st October 6mg/ 16th of December 5.80mg/21st of January 5.60mg/

 

I AM NOT A MEDICAL PROFESSIONAL. These are my own views based on what I’ve experienced myself.

 

 

Share this post


Link to post
ChessieCat

Hi Liz and welcome from me too,

 

On 6/17/2019 at 9:09 PM, Carmie said:

What was the original dosage of Paxil that you were on? What was the last dosage you took when you jumped off the Paxil?

 

Did you do any tapering at all? I’m gathering you jumped off without tapering. Is that correct?

 

Are you on any other medications? If so, what doses and what times of the day do you take them? Are you taking any supplements? 

 

Please answer the questions which Carmie asked.

 

Also please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.


NEW!!!               INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy